I know you''ve mentioned in another post that you are taking Lyrica. How long have you been taking it? Does it work for you; no more burning sensations?
trial and error, trial and error, trial and error, trial and error
Best of luck
Good morning Cheryl,
I was put on Lyrica 50 mg 3 X daily on October 6th. When I went back on October 13th, I was still having burning sensations, so she increased the Lyrica to 75 mg 3 X daily. The increase was too much for me-more drowsiness and slightly dizzy. The doctor told me to slowly increase the Lryica. I basically started out at 150 mg total daily and went to 225 mg daily in 1 week. Now I am on 175 mg for 1 week, then I will go to 200mg for a week and then finally 225 mg daily.
So no, I really haven't been on Lyrica all that long. I still have burning sensations, but they are not as bad. The doctor did mention to me that sometimes patients think the medicine isn't working much, but if they stop it, the patient realizes it was working more than they realized.
Last week I was visiting with someone and I was sitting in a chair where my feet couldn’t touch the floor. My feet started burning, then my legs started burning and aching. If I get up and move around it helps for the most part goes away. I just don't understand that, although I am grateful.
I have told doctors and people over and over, it seems worse when I stand in one position, like getting ready in the morning, doing dishes, etc. The burning also happens when I pull my knees up in bed (to prop a book for instance), then my lower back starts aching and my feet will start burning.
Sorry if my reply is more than you wanted, I just wanted to try and give you (all) a better idea of my personal situation. It seems like we all vary in our symptoms.